Works matching DE "NUMERICAL solutions to linear differential equations"
Results: 136
Convergent and asymptotic expansions of solutions of second-order differential equations with a large parameter.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 5, p. 523, doi. 10.1142/S0219530514500328
- By:
- Publication type:
- Article
LINEAR DIFFERENCE EQUATIONS WITH A TRANSITION POINT AT THE ORIGIN.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 1, p. 75, doi. 10.1142/S0219530513500371
- By:
- Publication type:
- Article
Preconditioner updates for solving sequences of linear systems in matrix-free environment.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 6, p. 997, doi. 10.1002/nla.695
- By:
- Publication type:
- Article
Incremental incomplete LU factorizations with applications.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 5, p. 811
- By:
- Publication type:
- Article
Asymptotics of Solutions of One Class of Linear Differential Equations of Arbitrary Order.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 1, p. 62, doi. 10.1007/s10958-014-1904-1
- By:
- Publication type:
- Article
Interpolation by solutions to linear differential equations.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 3, p. 383, doi. 10.1007/s10958-013-1194-z
- By:
- Publication type:
- Article
On singular points of solutions of linear differential systems with polynomial coefficients.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 3, p. 347, doi. 10.1007/s10958-012-0919-8
- By:
- Publication type:
- Article
On the convergence to zero of solutions of a second-order differential equation with complex-valued potential.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 1, p. 87, doi. 10.1007/s10958-012-0730-6
- By:
- Publication type:
- Article
On solutions of a quasilinear differential second-order system represented by Fourier series with slowly varying parameters in some critical cases.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 2, p. 173, doi. 10.1007/s10958-011-0342-6
- By:
- Publication type:
- Article
On the growth of meromorphic solutions of some higher order linear differential equations.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 1049, doi. 10.3906/mat-1701-62
- By:
- Publication type:
- Article
Blow-up time for a semilinear parabolic equation with variable reaction.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 1, p. 87, doi. 10.3906/mat-0903-47
- By:
- Publication type:
- Article
Existence of three solutions to a non-homogeneous multi-point BVP of second order differential equations.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 1, p. 55, doi. 10.3906/mat-0909-1
- By:
- Publication type:
- Article
On the stability of basisness in L<sub>p</sub> (1 < p < + ∞) of cosines and sines.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 1, p. 47, doi. 10.3906/mat-0908-160
- By:
- Publication type:
- Article
Value Distribution of Meromorphic Solutions and Their Derivatives of Complex Differential Equations.
- Published in:
- ISRN Mathematical Analysis, 2013, p. 1, doi. 10.1155/2013/497921
- By:
- Publication type:
- Article
The Generalized Laguerre Matrix Method or Solving Linear Differential-Difference Equations with Variable Coefficients.
- Published in:
- Applications & Applied Mathematics, 2014, v. 9, n. 1, p. 272
- By:
- Publication type:
- Article
On the hyper-order of solutions of a class of higher order linear differential equations.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 1, p. 27, doi. 10.36045/bbms/1366306712
- By:
- Publication type:
- Article
Exponential estimates for solutions of half-linear differential equations.
- Published in:
- Acta Mathematica Hungarica, 2015, v. 147, n. 1, p. 158, doi. 10.1007/s10474-015-0522-9
- By:
- Publication type:
- Article
Sturm theorems for second order linear nonhomogenous differential equations and localization of zeros of the solution.
- Published in:
- Acta Mathematica Hungarica, 2011, v. 132, n. 1/2, p. 15, doi. 10.1007/s10474-011-0108-0
- By:
- Publication type:
- Article
On the solvability of a system of forward-backward linear equations with unbounded operator coefficients.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 5/6, p. 747, doi. 10.1134/S0001434616110122
- By:
- Publication type:
- Article
On the local existence of solutions of equations with memory not solvable with respect to the time derivative.
- Published in:
- Mathematical Notes, 2015, v. 98, n. 3/4, p. 472, doi. 10.1134/S0001434615090138
- By:
- Publication type:
- Article
Finitely smooth normal form of an autonomous system with two pure imaginary roots.
- Published in:
- Mathematical Notes, 2006, v. 80, n. 1/2, p. 261, doi. 10.1007/s11006-006-0135-2
- By:
- Publication type:
- Article
Analytic Classification of Fuchsian Singular Points.
- Published in:
- Mathematical Notes, 2004, v. 76, n. 3/4, p. 348, doi. 10.1023/B:MATN.0000043462.06397.ab
- By:
- Publication type:
- Article
Orders of Zeros of Polynomials on Trajectories of Solutions of a System of Linear Differential Equations with Regular Singular Points.
- Published in:
- Mathematical Notes, 2004, v. 76, n. 3/4, p. 438, doi. 10.1023/B:MATN.0000043472.04581.9c
- By:
- Publication type:
- Article
Differential transformation method for solving one-space-dimensional telegraph equation.
- Published in:
- Computational & Applied Mathematics, 2011, v. 30, n. 3, p. 639, doi. 10.1590/S1807-03022011000300009
- By:
- Publication type:
- Article
AN ASYMPTOTIC FORMULA FOR SOLUTIONS OF NONOSCILLATORY HALF-LINEAR DIFFERENTIAL EQUATIONS.
- Published in:
- Archivum Mathematicum, 2011, v. 47, n. 1, p. 69
- Publication type:
- Article
LIMIT AND INTEGRAL PROPERTIES OF PRINCIPAL SOLUTIONS FOR HALF-LINEAR DIFFERENTIAL EQUATIONS.
- Published in:
- Archivum Mathematicum, 2007, v. 43, n. 1, p. 75
- By:
- Publication type:
- Article
On the Iterated Order of Solutions of Linear Differential Equations in the Complex Plane.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2015, v. 39, n. 1, p. 45
- By:
- Publication type:
- Article
ANGEL program: Solution of large systems of linear differential equations describing nonstationary processes using CUDA technology.
- Published in:
- Physics of Atomic Nuclei, 2013, v. 75, n. 14, p. 1631, doi. 10.1134/S1063778812140098
- By:
- Publication type:
- Article
EXISTENCE OF SOLUTIONS OF SEMILINEAR SYSTEMS IN ℓ².
- Published in:
- Proyecciones - Journal of Mathematics, 2008, v. 27, n. 2, p. 171
- By:
- Publication type:
- Article
ASYMPTOTICS FOR SECOND ORDER DELAYED DIFFERENTIAL EQUATIONS.
- Published in:
- Proyecciones - Journal of Mathematics, 2007, v. 26, n. 1, p. 91, doi. 10.4067/S0716-09172007000100005
- By:
- Publication type:
- Article
On radial distributions of Julia sets of Newton's method of solutions of complex differential equations.
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2016, v. 92, n. 1, p. 1, doi. 10.3792/pjaa.92.1
- By:
- Publication type:
- Article
Fractional-Order Legendre Functions and Their Application to Solve Fractional Optimal Control of Systems Described by Integro-differential Equations.
- Published in:
- Acta Applicandae Mathematicae, 2018, v. 158, n. 1, p. 87, doi. 10.1007/s10440-018-0175-0
- By:
- Publication type:
- Article
Nodally exact Ritz discretizations of 1D diffusion–absorption and Helmholtz equations by variational FIC and modified equation methods.
- Published in:
- Computational Mechanics, 2007, v. 39, n. 2, p. 91, doi. 10.1007/s00466-005-0011-z
- By:
- Publication type:
- Article
Fractional Cauchy Euler Di¤erential Equation.
- Published in:
- Journal of Computational Analysis & Applications, 2020, v. 28, n. 2, p. 226
- By:
- Publication type:
- Article
The vector approach to the problem of physical libration of the Moon. II. The nonlinear problem.
- Published in:
- Solar System Research, 2011, v. 45, n. 5, p. 447, doi. 10.1134/S0038094611050066
- By:
- Publication type:
- Article
Was Uncle Tom Right That Quadratic Problems Can't Be Solved with the Rule of False Position?
- Published in:
- Mathematical Intelligencer, 2014, v. 36, n. 3, p. 65, doi. 10.1007/s00283-013-9404-6
- By:
- Publication type:
- Article
On the Linear Instability of Incompressible Polymeric Liquid Flows with Strong Discontinuity.
- Published in:
- Technical Physics, 2018, v. 63, n. 10, p. 1459, doi. 10.1134/S1063784218100067
- By:
- Publication type:
- Article
The generalized wave equation revisited.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 1995, v. 26, n. 5, p. 755, doi. 10.1080/0020739950260514
- By:
- Publication type:
- Article
A new method for solving fuzzy linear differential equations.
- Published in:
- Computing, 2011, v. 92, n. 2, p. 181, doi. 10.1007/s00607-010-0136-6
- By:
- Publication type:
- Article
A new analytical method for solving systems of linear integro-differential equations
- Published in:
- Journal of King Saud University - Science, 2011, v. 23, n. 4, p. 349, doi. 10.1016/j.jksus.2010.07.016
- By:
- Publication type:
- Article
New iterative methods for singular perturbed positive definite matrices.
- Published in:
- Russian Journal of Numerical Analysis & Mathematical Modelling, 2000, v. 15, n. 1, p. 65, doi. 10.1515/rnam.2000.15.1.65
- By:
- Publication type:
- Article
On the growth of solutions of some higher order linear differential equations.
- Published in:
- Applications of Mathematics, 2012, v. 57, n. 4, p. 377, doi. 10.1007/s10492-012-0022-y
- By:
- Publication type:
- Article
Generalized Schwarzian derivatives and higher order differential equations.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2011, v. 151, n. 2, p. 339, doi. 10.1017/S0305004111000296
- By:
- Publication type:
- Article
Operator Bruwier Series and Initial Problem for a Linear Differential-Difference Equation in a Banach Space.
- Published in:
- Journal of Mathematical Sciences, 2017, v. 226, n. 4, p. 335, doi. 10.1007/s10958-017-3537-7
- By:
- Publication type:
- Article
He's homotopy perturbation method for solving the space- and time-fractional telegraph equations.
- Published in:
- International Journal of Computer Mathematics, 2010, v. 87, n. 13, p. 2998, doi. 10.1080/00207160902874653
- By:
- Publication type:
- Article
A method for solving nth order fuzzy linear differential equations.
- Published in:
- International Journal of Computer Mathematics, 2009, v. 86, n. 4, p. 730, doi. 10.1080/00207160701704564
- By:
- Publication type:
- Article
Post-optimal analysis for multicriteria integer linear programming problem of finding extreme solutions.
- Published in:
- Control & Cybernetics, 2018, v. 47, n. 3, p. 225
- By:
- Publication type:
- Article
A note on variational discretization of elliptic Neumann boundary control.
- Published in:
- Control & Cybernetics, 2009, v. 38, n. 3, p. 577
- By:
- Publication type:
- Article
Operational Solution of Non-Integer Ordinary and Evolution-Type Partial Differential Equations.
- Published in:
- Axioms (2075-1680), 2016, v. 5, n. 4, p. 29, doi. 10.3390/axioms5040029
- By:
- Publication type:
- Article
A formal method for improving the transient behaviour of a non-linear flexible link.
- Published in:
- Mathematical & Computer Modelling of Dynamical Systems, 2011, v. 17, n. 1, p. 3, doi. 10.1080/13873954.2010.537508
- By:
- Publication type:
- Article